MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER

TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN913391
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "that the left cuff of the device was inflated by the user.During use this left cuff deflated and at the same time the right cuff (which was not inflated by the user) did inflate automatically".No patient harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "that the left cuff of the device was inflated by the user.During use this left cuff deflated and at the same time the right cuff (which was not inflated by the user) did inflate automatically".No patient harm reported.Patient condition reported as "fine.".

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11364987
Report Number3006425876-2021-00150
Device Sequence Number3443528
Product Code CBI
UDI-Device Identifier10801902142372
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/04/2022
Device Model NumberIPN913391
Device Catalogue NumberMG-02770-002
Device Lot Number71F20H0167
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1